MedElevator Войти в исследования
← Поиск публикаций
Case reports in neurology · 2025

Neurological Immune-Related Adverse Events in Patients Treated with Anti-Programmed Death 1 Agent, Pembrolizumab: A Case Series.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Khosravi Sepehr, Khoeini Tara, Rahattalab Fateme, Ashtiani Bahram Haghi

Аннотация

BACKGROUND: This case series highlights the various clinical manifestations of pembrolizumab-induced neurological adverse events, offering insights into the spectrum of immune-related neurological adverse events associated with immune checkpoint inhibitor (ICI) therapy.

CASE PRESENTATION: We present 5 patients who received pembrolizumab as a part of their treatment. They exhibited a variety of clinical manifestations, which included central nervous system involvement and necrotizing myopathy, each responding differently to therapeutic interventions. Among the participants, there were two cases of myopathy, one case of demyelinating polyneuropathy, one individual whose myasthenia gravis had worsened, and 1 patient diagnosed with encephalitis. The patients experienced symptoms with varying degrees of severity, leading to different responses in their clinical treatment, and 1 patient ultimately passed away due to complications.

CONCLUSION: Neurological immune-related adverse effects (n-irAEs) are rare, and their identification poses a challenge due to their complexity and the presence of underlying autoimmune and paraneoplastic disorders. The expected prognosis for n-irAEs is unclear, presenting a range of complete recovery rates and differing mortality outcomes. The increased frequency of ICI usage increases the probability of an immune response, necessitating healthcare professionals to identify new symptoms in immunotherapy patients. Side effects differ from conventional chemotherapy and necessitate different therapeutic approaches.